# SDR UPS06547780

- Difficulty date: August 3, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 19,022 hours, 12,315 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32712
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON AFT BULKHEAD INBD LOWER CORNER CHAFED.  FINISHED REPAIR PER SOPM 20-43-03, AND EA NR 757-5453-27-A1509 STEPS 3 3,4,6, AND 7.
